# SDR 07FDEA00081

- Difficulty date: January 12, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 39,369 hours, 29,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LOWER HALF BETWEEN STA 680-700 AND BETWEEN 28L - 30.  SKIN SURFACE CRACKED AND HOLE NOTED DURING PRESSURIZATION CHECK.  REPAIRED AREA AT STA 680 STR 28L IAW SRM 53-30-3 FIG 3A.
